# SDR ASMF2025100700263

- Difficulty date: September 24, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N967
- Make and model: Boeing 787-9
- Aircraft serial: 35312
- Aircraft time: 47,200 hours, 6,249 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: P670A000101
- Part serial: AAAD451P670
- Condition: Failed
- Location: Zone 600
- Part time: 47,214 hours, 6,251 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF SLAT DRIVE ON EICAS // MAINTENANCE MESSAGE 27-22322 OUTBOARD SLAT SKEW SENSOR 8 IS FAILED. ROTARY ACTUATOR 01 & 02 RH WERE REPLACED. P/N P670A0001-01 S/N (1):  AAAD451P670  S/N (2) : AAAD452P670
